MathSciNet Relay Station
MathSciNet bibliographic data
MR512411 (81k:60029a) 60F05 (28C20 60B10 60F17)
Dudley, R. M. Central limit theorems for empirical measures. Ann. Probab. 6 (1978), no. 6, 899–929 (1979).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement